Alert archive / North Carolina / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 99, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jun 25, 2015, 6:21 PM EDT for Person County, North Carolina. It was in force for 54 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2015, 6:21 PM EDT (22:21 UTC)
- Expired
- Jun 25, 2015, 7:15 PM EDT
- In force
- 54 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
County Person County, NC
The radar
The Raleigh/Durham radar (KRAX), 87 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 6:55 PM EDT | HAIL 1 | 3 Sse Concord, NC | QUARTER SIZE HAIL OCCURRING NEAR CORNER OF JACK HAMBRICK RD AND MORTON-PULLIAM RD. |
| Jun 25, 6:55 PM EDT | HAIL 1.25 | 2 Ssw Concord, NC | HAIL SIZE RANGED FROM QUARTERS TO ALMOST PING PONG BALL. |
| Jun 25, 7:00 PM EDT | HAIL 1.5 | 3 Sse Concord, NC | QUARTER TO PING PONG BALL SIZED HAIL REPORTED IN THE OLIVE HILL COMMUNITY. |
| Jun 25, 7:00 PM EDT | HAIL 1.5 | 4 S Concord, NC | QUARTER TO PING PONG BALL SIZED HAIL REPORTED IN THE OLIVE HILL COMMUNITY. |
| Jun 25, 7:10 PM EDT | TSTM WND DMG | 4 Ne Bushy Fork, NC | SEVERAL TREES DOWN BETWEEN WRENN CRUMPTON RD AND THE 3600 BLOCK OF BURLINGTON RD NEAR ROXBORO. |
| Jun 25, 7:10 PM EDT | TSTM WND DMG | 4 Ne Bushy Fork, NC | TREE DOWN IN A YARD ON THE 3056 BLOCK OF BURLINGTON RD NEAR ROXBORO. |
| Jun 25, 7:10 PM EDT | TSTM WND DMG | 4 Nne Bushy Fork, NC | TREE DOWN IN A YARD ON THE 3056 BLOCK OF BURLINGTON RD NEAR ROXBORO. |
| Jun 25, 7:20 PM EDT | HAIL 1 | 5 S Roxboro, NC | QUARTER SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 4:50 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.4 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 481 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 934 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
665 WUUS52 KRAH 252221 SVRRAH NCC145-252315- /O.NEW.KRAH.SV.W.0099.150625T2221Z-150625T2315Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE RALEIGH NC 621 PM EDT THU JUN 25 2015 THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... PERSON COUNTY IN CENTRAL NORTH CAROLINA... * UNTIL 715 PM EDT * AT 620 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER TO GOLF BALL SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 58 MPH. THIS STORM WAS LOCATED NEAR RINGGOLD...OR 9 MILES SOUTHEAST OF BLAIRS...AND MOVING SOUTHEAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... ROXBORO...CONCORD...MAYO RESERVOIR...SURL...BETHEL HILL...BUSHY FORK...MORIAH...HYCO LAKE AND HYCO MARINA. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 3624 7880 3624 7915 3654 7914 3654 7880 TIME...MOT...LOC 2220Z 319DEG 22KT 3662 7923 $$ 22
2 follow-up statements
462 WWUS52 KRAH 252239 SVSRAH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 639 PM EDT THU JUN 25 2015 NCC145-252315- /O.CON.KRAH.SV.W.0099.000000T0000Z-150625T2315Z/ PERSON NC- 639 PM EDT THU JUN 25 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR PERSON COUNTY... AT 639 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER TO GOLF BALL SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 58 MPH. THIS STORM WAS LOCATED OVER SEMORA...OR 8 MILES SOUTHWEST OF TURBEVILLE...MOVING SOUTHEAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... ROXBORO...CONCORD...MAYO RESERVOIR...SURL...BETHEL HILL...BUSHY FORK...MORIAH...HYCO LAKE AND HYCO MARINA. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 3624 7880 3624 7915 3654 7914 3654 7880 TIME...MOT...LOC 2239Z 330DEG 22KT 3653 7915 $$ 22
255 WWUS52 KRAH 252303 SVSRAH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 703 PM EDT THU JUN 25 2015 NCC145-252315- /O.CON.KRAH.SV.W.0099.000000T0000Z-150625T2315Z/ PERSON NC- 703 PM EDT THU JUN 25 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR PERSON COUNTY... AT 702 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL FROM GOLF BALL SIZE UP TO TWO INCHES IN DIAMETER AND DAMAGING WINDS IN EXCESS OF 58 MPH. THIS STORM WAS LOCATED NEAR ROXBORO...MOVING SOUTHEAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... ROXBORO...CONCORD...MAYO RESERVOIR...SURL...BETHEL HILL...BUSHY FORK...MORIAH...HYCO LAKE AND HYCO MARINA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 3624 7880 3624 7915 3654 7914 3654 7880 TIME...MOT...LOC 2302Z 322DEG 24KT 3640 7904 $$ 22
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 4:54 PM EDT, 1 hour 27 minutes earlier.
Area forecast discussion, Jun 25, 4:54 PM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
454 PM EDT THU JUN 25 2015
.SYNOPSIS... NORTHWEST FLOW ALOFT WILL PREVAIL OVER THE REGION
TODAY. AN UPPER LEVEL TROUGH DIGGING SOUTHEAST INTO THE OHIO VALLEY
ON FRIDAY WILL DEEPEN ALONG THE EASTERN SEABOARD OVER THE WEEKEND.
&&
.NEAR TERM /TODAY AND TONIGHT/...
AS OF 330 PM THURSDAY...
...SEVERE THUNDERSTORM WATCH 353 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT FOR THE NORTHEASTERN PIEDMONT...
CURRENT CONVECTION BREAKING OUT OVER THE EASTERN COUNTIES IS
PRODUCING SOME LIGHTNING BUT WHILE THERE IS SOME DECENT INSTABILITY
BUILDING ALONG A NEAR STATIONARY FRONTAL ZONE...THERE IS NOT ENOUGH
FORCING AT THE MOMENT TO SUSTAIN ACTIVITY FOR TOO LONG. THEREFORE
ONLY EXPECTING ISOLATED TO SCATTERED CONVECTION THIS AFTERNOON AND
INTO THE EARLY EVENING. THAT BEING SAID...FORCING WILL BEGIN TO
INCREASE SUBSTANTIALLY FROM THE NORTH AS A WAVE MOVES DOWN OUT OF
THE OHIO VALLEY...ACROSS CENTRAL VA AND INTO THE NE PORTIONS OF
NORTH CAROLINA. WITH EFFECTIVE SHEAR INCREASING TO NEAR 40 KTS...AND
HELICITY ON THE RISE AS WELL...CHANCES ARE INCREASING FOR AN
ORGANIZED LINE OF CONVECTION MOVING THROUGH OUR FAR NORTHEASTERN
COUNTIES LATER TONIGHT AROUND OR JUST BEFORE 03Z. THE MOST LIKELY
THREAT IN THIS SCENARIO WOULD BE DAMAGING WINDS WITH AN OUTSIDE
CHANCE OF A BRIEF TORNADO SPINUP ALONG THE LINE. AS A RESULT OF
CONDITIONS BECOMING MORE FAVORABLE FOR SEVERE WEATHER THE STORM
PREDICTION CENTER IS EXTENDING AN AREA OF ENHANCED RISK DOWN ACROSS
HALIFAX...WARREN...AND VANCE COUNTIES WITH CONTINUED SLIGHT RISK
ELSEWHERE.
SOME MITIGATING FACTORS AGAINST POTENTIAL SEVERE WEATHER INCLUDE THE
LATER TIMING OF THIS FEATURE REACHING NC WHICH WILL BE WELL AFTER
PEAK HEATING CONCLUDES. IN ADDITION A CAP IS EXPECTED TO FORM WHICH
WOULD CUT OFF SURFACE BASED INSTABILITY..BUT COULD STILL SUSTAIN
ELEVATED CONVECTION WELL INTO THE OVERNIGHT HOURS BUT MOST LIKELY
FOR POINTS EAST OF OUR CWA. WOULD EXPECT ANY LINGERING CONVECTION TO
CLEAR THE AREA BY 9Z.
TEMPERATURES THIS AFTERNOON WILL TOP OUT IN THE UPPER 80S TO LOWER
90S WITH LOWS OVERNIGHT IN THE LOW TO MID 70S.
&&
.SHORT TERM /FRIDAY AND FRIDAY NIGHT/...
AS OF 310 PM THURSDAY...
THE AREA WILL BE IN BETWEEN TWO SYSTEMS DURING THE DAY ON FRIDAY AND
WITH SOME BRIEF SHORT WAVE RIDGING MOVING OVERHEAD...PRECIP SHOULD
BE AT A MINIMUM DURING THE DAY (COMPARED TO RECENT DAYS). HOWEVER...
THIS WILL BE SHORT LIVED AS OUR NEXT SHORT WAVE APPROACHES DURING
THE EVENING OR OVERNIGHT HOURS. PRECIP CHANCES WILL QUICKLY INCREASE
THROUGH THE OVERNIGHT HOURS. GIVEN THE FACT THAT THIS WILL OCCUR
OVERNIGHT...AM NOT EXPECTING MUCH IN THE WAY OF SEVERE POTENTIAL
SINCE INSTABILITY WILL BE WEAK. HOWEVER...SHEAR WILL BEGIN TO
INCREASE THROUGH THE EARLY MORNING HOURS OF SATURDAY AS A DEEP LAYER
TROUGH GETS CLOSER...THEREFORE A FEW STORMS WILL HAVE THE POTENTIAL
TO BECOME MORE ORGANIZED.
ANOTHER HOT DAY IS EXPECTED ON FRIDAY (LIKELY OUR LAST FOR THIS
CURRENT HEAT WAVE)...WITH MID TO UPPER 90S EXPECTED. HEAT INDEX
VALUES MAY APPROACH OR EXCEED 105 DEGREES IN THE SOUTHEAST PORTIONS
OF THE CWA...POSSIBLY NECESSITATING A HEAT ADVISORY. OVERNIGHT LOWS
WILL GENERALLY BE IN THE LOW/MID 70S.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
AS OF 310 PM THURSDAY...
AN UPPER LOW WILL DEEPEN OVER THE OHIO VALLEY/GREAT LAKES AS A
RATHER DEEP TROUGH DIGS SOUTH INTO THE TN VALLEY. AN ASSOCIATED COLD
FRONT WILL APPROACH AND CROSS THE REGION SATURDAY/SATURDAY NIGHT.
ALTHOUGH NOT OVERLY IMPRESSIVE...BULK SHEAR VALUES WILL BE ON THE
ORDER OF 30 KNOTS. MORE UNCERTAIN WILL BE THE AMOUNT OF INSTABILITY
SINCE CONVECTION SHOULD BE ONGOING SATURDAY MORNING...THUS LIMITING
THE AMOUNT OF INSOLATION. REGARDLESS...MODELS PROG MARGINAL
DESTABILIZATION AND SOME STORMS MAY BECOME STRONG TO SEVERE...WITH
DAMAGING WINDS AND HAIL BEING THE PRIMARY THREATS. PRECIP WILL
GRADUALLY COME TO AN END LATE SATURDAY NIGHT/EARLY SUNDAY THE FRONT
MOVES EAST OF THE AREA. HIGHS ON SATURDAY WILL BE TEMPERED SOME BY
THE CLOUDS/PRECIP...WITH MOSTLY MID/UPPER 80S TO LOWER 90S EXPECTED.
COOLER AND DRIER AIR WILL FILTER IN BEHIND THE FRONT FOR SUNDAY AND
INTO EARLY NEXT WEEK. THIS WILL RESULT IN MOSTLY DRY CONDITIONS AND
TEMPS ACTUALLY BEING BELOW NORMAL. LONGWAVE TROUGHING WILL SET UP
OVER THE EAST COAST THROUGH MUCH OF NEXT WEEK...WITH IT BECOME
SLIGHTLY MORE AMPLIFIED BY THE MIDDLE OF THE WEEK. GIVEN THIS SET
UP...ANY SHORT WAVE CROSSING THE REGION WILL BRING A CHANCE FOR
SHOWERS/STORMS...ESPECIALLY WEDNESDAY/THURSDAY. TEMPS WILL GRADUALLY
MODERATE...WITH MOSTLY NEAR TO SLIGHTLY ABOVE NORMAL EXPECTED.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
AS OF 200 PM THURSDAY
24 HOUR TAF PERIOD: MOSTLY VFR CONDITIONS PREVAILING ACROSS THE AREA
THIS AFTERNOON. LOW CONFIDENCE FORECAST WITH REGARD TO CONVECTION
BUT IN GENERAL...KRWI AND KFAY WILL MOST LIKELY HAVE THE BEST CHANCE
OF THUNDER THIS AFTERNOON. WINDS WILL BE LIGHT AND VARIABLE AS A
NEAR STATIONARY FRONT MEANDERS OVER THE CWA. THE FRONT SHOULD END UP
NORTH OF THE AREA LATER TONIGHT WITH WINDS RETURNING TO A MORE
PREDOMINANTLY SOUTHERLY DIRECTION. SOME MVFR CEILINGS AND/OR FOG ARE
POSSIBLE NEAR DAYBREAK AT KRWI BUT OTHERWISE EXPECTING MOSTLY VFR
CONDITIONS THROUGH THE TAF PERIOD. WINDS WILL TAKE ON A MORE
WESTERLY COMPONENT ON FRIDAY WITH ISOLATED TO SCATTERED DIURNAL
CONVECTION EXPECTED ACROSS THE AREA.
LONG TERM: THE BEST CHANCE FOR ADVERSE CONDITIONS IN THE LONG TERM
WILL BE ON SATURDAY WITH A FRONTAL SYSTEM PROGRESSING ACROSS THE
AREA EXPECTED TO BRING WIDESPREAD RAINFALL TO THE AREA. SUB-VFR
CONDITIONS ARE PROBABLE THROUGH SUNDAY MORNING BEFORE CLEARING OUT
FROM NW TO SE WITH A RETURN TO VFR CONDITIONS PERSISTING THROUGH
EARLY NEXT WEEK.
&&
.CLIMATE...
REC
DAY MAX YR
RDU RECORDS
06/25 100 1952
06/26 102 1952
GSO RECORDS
06/25 101 1914
06/26 102 1914
FAY RECORDS
06/25 102 1914
06/26 101 1951
&&
.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SYNOPSIS...RAH
NEAR TERM...ELLIS
SHORT TERM...KRD
LONG TERM...KRD
AVIATION...ELLIS
CLIMATE...RAHHazardous weather outlook, Jun 25, 4:08 PM EDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 408 PM EDT THU JUN 25 2015 NCZ021>025-038>042-073>078-083>086-088-089-262015- FORSYTH-GUILFORD-ALAMANCE-ORANGE-DURHAM-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 408 PM EDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY WITH DAMAGING WINDS...LARGE HAIL...AND LOCALIZED FLOODING THE MOST LIKELY THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ABOVE NORMAL HEAT AND HUMIDITY WILL CONTINUE ON FRIDAY. STRONG THUNDERSTORMS WILL AGAIN BE POSSIBLE BOTH FRIDAY AND SATURDAY... MAINLY DURING THE AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ007>011-026>028-043-262015- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FRANKLIN-NASH-EDGECOMBE-WILSON- 408 PM EDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TONIGHT. THERE IS AN ENHANCED RISK FOR SEVERE THUNDERSTORMS LATE TONIGHT WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS...BUT AN ISOLATED TORNADO ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ABOVE NORMAL HEAT AND HUMIDITY WILL CONTINUE ON FRIDAY. STRONG THUNDERSTORMS WILL AGAIN BE POSSIBLE BOTH FRIDAY AND SATURDAY... MAINLY DURING THE AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED.
In the hours before
Local storm report, Jun 25, 1:46 PM EDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
146 PM EDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 AM TSTM WND DMG 1 WNW COLERIDGE 35.64N 79.61W
06/25/2015 RANDOLPH NC 911 CALL CENTER
TREE FELL ON A HOUSE KNOCKING DOWN POWER LINES ON LANES
MILL ROAD
&&
EVENT NUMBER RAH1500747
KRDLocal storm report, Jun 25, 5:34 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
534 PM EDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM TSTM WND DMG 2 ESE HILLSBOROUGH 36.05N 79.07W
06/25/2015 ORANGE NC EMERGENCY MNGR
TREE DOWN ACROSS THE ROAD ON LANNIE DRIVE IN
HILLSBOROUGH
&&
EVENT NUMBER RAH1500748
ELLISSpecial weather statement, Jun 25, 5:38 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
538 PM EDT THU JUN 25 2015
NCZ023-024-252245-
ORANGE NC-ALAMANCE NC-
538 PM EDT THU JUN 25 2015
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT PORTIONS OF
NORTHERN ORANGE AND NORTHEASTERN ALAMANCE COUNTIES UNTIL 645 PM
EDT...
AT 538 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS FROM NEAR MEBANE TO NEAR PROSPECT
HILL...AND MOVING SOUTHEAST AT 10 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 45 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HILLSBOROUGH...MEBANE...HAW RIVER...EFLAND...SCHLEY AND ENO RIVER
STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
45 MPH ARE CAPABLE OF KNOCKING DOWN SMALL OR WEAKENED TREES AND
BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER
LIGHT OUTDOOR OBJECTS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3622 7895 3610 7898 3604 7921 3611 7941
3624 7917
TIME...MOT...LOC 2138Z 306DEG 8KT 3612 7928 3618 7918
26Local storm report, Jun 25, 6:16 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
616 PM EDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL HILLSBOROUGH 36.07N 79.11W
06/25/2015 E1.00 INCH ORANGE NC PUBLIC
QUARTER SIZE HAIL FOR SEVERAL MINUTES AT THE
HILLSBOROUGH BBQ COMPANY
&&
EVENT NUMBER RAH1500749
ELLISThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 9:06 PM EDT | Special Weather Statement | RAH | Scotland | 39 min |
| Jun 24, 10:36 PM EDT | Special Weather Statement | RAH | Scotland | 54 min |
| Jun 25, 3:35 AM EDT | Special Weather Statement | RAH | Davidson, Randolph | 40 min |
| Jun 25, 3:50 AM EDT | Areal Flood Advisory | RAH | Davidson, Randolph | 115 min |
| Jun 25, 4:12 AM EDT | Special Weather Statement | RAH | Chatham | 48 min |
| Jun 25, 4:25 AM EDT | Special Weather Statement | RAH | Richmond | 65 min |
| Jun 25, 4:31 AM EDT | Flash Flood Warning | RAH | Chatham, Randolph | 3 hr |
| Jun 25, 4:35 AM EDT | Severe Thunderstorm Warning | RAH | Chatham, Randolph | 55 min |
| Jun 25, 5:14 AM EDT | Areal Flood Advisory | RAH | Chatham, Lee | 3 hr |
| Jun 25, 5:19 AM EDT | Special Weather Statement | RAH | Harnett | 56 min |
| Jun 25, 5:38 AM EDT | Special Weather Statement | RAH | Chatham | 67 min |
| Jun 25, 7:45 AM EDT | Special Weather Statement | RAH | Alamance, Guilford | 45 min |
| Jun 25, 8:48 AM EDT | Special Weather Statement | RAH | Alamance | 57 min |
| Jun 25, 9:17 AM EDT | Areal Flood Advisory | RAH | Alamance, Guilford | 118 min |
| Jun 25, 4:36 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Orange | 54 min |
| Jun 25, 5:29 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Orange | 61 min |
| Jun 25, 5:38 PM EDT | Special Weather Statement | RAH | Orange | 67 min |
| Jun 25, 5:44 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Orange | 61 min |
| Jun 25, 5:48 PM EDT | Areal Flood Advisory | RAH | Alamance, Durham, Orange | 3 hr |
| Jun 25, 6:09 PM EDT | Flash Flood Warning | RAH | Orange | 3 hr |
| Jun 25, 6:34 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Orange | 41 min |
| Jun 25, 7:11 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Orange, Person | 49 min |
| Jun 25, 7:13 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Orange | 47 min |
| Jun 25, 7:26 PM EDT | Special Weather Statement | RAH | Vance | 49 min |
| Jun 25, 7:37 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Wake | 53 min |
| Jun 25, 7:38 PM EDT | Special Weather Statement | RAH | Alamance | 52 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.